# SDR QXEA200602025

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 17,682 hours, 25,509 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2273 UNABLE TO CONTROL CABIN TEMPERATURE IN AUTO OF MANUAL.  MAINTENANCE COMPLIED WITH UNLATCHING PROCEDURE AND REPLACED ECS CONTROLLER.
